ANXIETY
COMMUNITY
zoloft
Avatar_f_tn
by kenzie52, Apr 19, 2011
I was prescribed with zoloft yesterday and took a half a pill last night, and my vision is really foggy this morning.  very blurry.  Can zoloft cause blindness?  Im worried if i take another dose my eyes with continue to become worse.
Related Discussions
Member Comments (4)
480448_tn?1403547723
by nursegirl6572Blank, Apr 19, 2011
Hello and welcome.

You need to contact your doctor about this right away.  This is not one of the "common" side effects of Zoloft.  It isn't necessarily anything serious, and I've never heard of Zoloft causing blindness, but it is something you need to let your doc know about.  Wait until you talk to your doctor before taking anymore Zoloft.

Please come back and let us know how you're doing and what the doctor said.
Avatar_f_tn
by mammo, Apr 19, 2011
Blurry vision is a less common side effect of Zoloft, so don't let this scare you. Contact your doctor and go with his advice.  Take care.
1666691_tn?1303757948
by lilymoon, Apr 20, 2011
No Zoloft does not cause blindness its probably an initial side effect that will pass in a week or two,if youre worried you can always have a doc look at it.lily
Avatar_n_tn
by AngelenaMays, Sep 14, 2011
As far as I know, Zoloft causes photosensitivity. I haven't heard or read about blurring of vision or blindness. Just to be sure, you might want to tell your doctor or pharmacist about it. It might be more than blurring of vision.
These are some of the serious birth defects that can be considered as adverse effects of Zoloft and the sufferers have reportedly filed lawsuits with these Zoloft birth defects as basis.